IJPAM: Volume 94, No. 3 (2014)

$(\tau_1, \tau_2)^*$-$g^*r$ CONTINUOUS FUNCTIONS

R. Ravikumar$^1$, M. Kothandapani$^2$
$^1$Department of Mathematics
Pallavan College of Engineering,
Thimmasamudram, Kanchipuram, 631502, INDIA
$^2$Department of Mathematics
University College of Engineering
(A Constituent College of Anna University, Chennai
Arni, 632 326, INDIA


Abstract. The aim of the present paper is to introduce the different types of $(\tau_1, \tau_2)^*$-generalized star regular continuous functions and study their basic properties in bitopological spaces.

Received: March 11, 2014

AMS Subject Classification: $(\tau_1, \tau_2)^*$-$g^*r$ continuous functions; $(\tau_1, \tau_2)^*$-$g$ continuous functions; $(\tau_1, \tau_2)^*$-$gs$ continuous functions; $(\tau_1, \tau_2)^*$-$rg$ continuous functions; $(\tau_1, \tau_2)^*$-$g^*r$ irresolute functions

Key Words and Phrases: 54E55

Download paper from here.




DOI: 10.12732/ijpam.v94i3.10 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 94
Issue: 3
Pages: 425 - 438

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).